# SDR USAA2013110400007

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,293 hours, 14,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT L4 DOOR BROKEN OFF.  REPLACED EMERGENCY LIGHT LENS.
